# SDR ASOA201708151867

- Difficulty date: August 15, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: CC670140628
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP INTERNAL DOUBLER GOUGED UNDER OUTBOARD MOST VANE ACTUATOR. COMPLIED WITH EC/TC REO 670-57-52-352 AND REO 670-57-52-352 REV - DATED 03/28/2017 AS WRITTEN.
